# SDR P5CA9701266

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FX BODY FAIRING SUPPORT BTN 191EL AND 191HL A FLOAT NUT AREA.  REMOVED CORROSION PER BOEING SRM 51-10-01 AND TREATED PER 51-10-02.
